# SDR AALA201801309011

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 49,858 hours, 25,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT ARMED AND FLASHED ON AND OFF DURING FLIGHT.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHTS SWITCH S1-177 PER WDM 33-51-11. TESTED GOOD.
